Research Interests and Publications
- Professor of Mathematics
- Department of Mathematics and Statistics
- University of North Carolina Wilmington
- Wilmington, NC 28403.
- Email: firstname.lastname@example.org
- Office Phone: 910-962-7381
- My area of interests includes: Analysis, Random Analytic Functions, Complex Dynamic Systems, Complex Differential and Difference Equations.
- My Research Monograph has published by top tier professional publishers
My publications in top tier professional journals
- Nevanlinna's theory of value distribution (with W. Cherry);
Berlin; New York; Hong Kong; London; Paris; Singapore: Springer--Verlag , 2001, (200 pages)
Excerpt from MATH REVIEWS
..... In recent years two kinds of topics in particular have been investigated. One is a generalization to level sets,
the theory of Gamma-lines (G. Barsegian); the other is a careful study of the error term in the second fundamental theorem.
This last-listed problem was initiated by Serge Lang and is motivated by the analogy between Diophantine approximation and
value distribution theory first recognized by C. F. Osgood and P. Vojta. The second-named author (Z. Ye) of the present book
is involved particularly in this investigation and has contributed substantially to the understanding of this error term
and its geometric interpretation. As there is still need for further investigation which seems to require fundamentally
new ideas, the authors were motivated to write this book. ...
A list of publications can be found from MATH REVIEWS.
- On Nevanlinna's error terms; Duke Mathematical Journal , 64 (1991), no.2, 243--260.
Excerpt from MATH REVIEWS
..... The idea of constructing f_3 as f_3=g(f), where g is a is a nonconstant elliptic function and f is of the same type as
f_1 and f_2, and the verification that this f_3 indeed works are ingenious and technically demanding . ....
- Structural instability of exponential functions; Tran. of the Ame. Of Math. Soc., 344 (1994), no.1. 379--389.
- Non-Archmedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem (with W. Cherry),
Tran. of the Ame. Math. Soc., 349 (1997), 5043-5071.
- On Nevanlinna's second main theorem in projective spaces ; Inventiones Mathematicae , 122 (1995), no. 3, 475--507.
- A sharp form of Nevanlinna's second main theorem of several complex variables ; Math. Z., vol. 222 no. 1 (1996), 81--95.
- A class of second order differential equations (with L. Liao); Israel J. of Math., 146 (2005), 281-303.
- An analogue of continued fractions in number theory for Nevanlinna theory;
Trans. of the Amer. Math. Soc., vol 356, no. 12, (2004), 4829-4838.
- Algebraic differential equations with functional coefficients concerning Zeta and Gamma (with B. Q. Li),
J. Differential Equations , 260 (2016), no. 2, 1456--1464.